# SDR ABXA20171208146

- Difficulty date: December 8, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767281
- Aircraft serial: 23020
- Aircraft time: 61,198 hours, 44,510 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Door
- Condition: Unsecure
- Location: Escape Reel
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FIRST OFFICER'S EMERGENCY ESCAPE ROPE CONTAINER DOOR OPENED DURING LANDING. WHILE THE AIRPLANE WAS REMOVED FROM SERVICE (GROUNDED), THE FIRST OFFICER'S ESCAPE ROPE WAS RE-STOWED INTO THE ROPE'S CONTAINER IN ACCORDANCE WITH THE 767 AMM SO THAT THE ROPE DID NOT APPLY PRESSURE ON THE DOOR. THE CAUSE OF THE DOOR OPENING WAS THE ESCAPE ROPE HAD SHIFTED POSITION INSIDE THE ROPE'S CONTAINER.
